# SDR 99ZZZX3546

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500DC
- Make and model: Hughes 369D
- Aircraft serial: 290456D
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 369118402
- Condition: Cracked
- Location: Pneumatic System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIR LINE UNDER BRADING ON FLEX PORTION CRACKED.  REMOVED AND REPLACED.
